# SDR CALA2023062602013

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,209 hours, 32,115 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Transmitter
- Part number: 31793130005
- Condition: Failed
- Location: Eng#1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE BELOW 80 PSI DISPLAYED ON UPPER ECAM SC REEN. - ENG 1 REPLACED #1 ENG OIL PRESS TRANSMITTER REF AMM79-33-15-400-010-A. OPS CHECK NORMAL.  AC OKAY FOR CONT SERVICE. PARTS USED: 31-7931-3-0005,QTY :1
